I have done sclerotherapy in Nov 23 for one leg and I have developed spots and dark bruises. The injected large veins turned dark and the surrounded area got pigmented as well. It has been 4 weeks since then and the pigmentation is frustrating and my leg looks very ugly. I didnt want to do the other leg cause I dont like the result, my leg got worse. Do you think the pigmented veins and dark bruises will ever fade out? and how long it takes to disappear? I am worried. Many thanks
Dark bruises and pigmentation after sclerotherapy?
Doctor Answers (2)
Hyperpigmentation after sclerotherapy
Usually looks worse before looking better.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.